# SDR ASAA2019121641603

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,578 hours, 13,956 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T DISENGAGED ON TAKEOFF. GROUNDED - YES. AUTOTHROTTLE INFLIGHT FAULTS LOGGED ONE RATE MONITOR FAULT (ASM-1) ON LEG 5. PERFORMED A/T SYSTEM OPERATIONAL TEST REF B737-800 AMM 22-31-00 AND A/T SERVO MOTOR TEST REF SAME - OPS NORMAL. NO FAULTS NOTED.
